# SDR AUS20030399

- Difficulty date: April 4, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: A0082
- Condition: Corroded
- Location: Tail Rotor
- Part time: 1,370 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR HUB CORRODED AROUND STEEL BUSHINGS. TAIL ROTOR BLADE TIP CAPS CONTAINED EXFOLIATION CORROSION.
